# SDR CPCP20070003

- Difficulty date: March 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 14,930 hours, 16,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B SEAT TRACK CORRODED.  SEAT TRACK REPLACED IAW SRM 57-25-04.
